# SDR 2002F00706

- Difficulty date: July 19, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR DRAG BRACE SUPPORT BEAM, CRACK ON AFT CORNER RIGHT SIDE OF SUPPORT BEAM, JUST AFT OF NOSE WHEEL WELL.  (M)
